# SDR Y1R2004F00000

- Difficulty date: December 12, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D15A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: UA52627624
- Condition: Cracked
- Location: Csd Nr 3 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CRACK DEVELOPED ON RT SEAM OP OIL COOLER, UNIT WAS REPAIRED AND ACCUMULATED 31.5 HOURS TSR.  CRACKED AGAIN IN WELD AREA OF RT SEAM OF CSD OIL COOLER.  (WP01200405240)
